Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

New invariants of open symplectic and contact manifolds


Author: Yakov Eliashberg
Journal: J. Amer. Math. Soc. 4 (1991), 513-520
MSC: Primary 58F05; Secondary 53C15, 57N10, 57R15
DOI: https://doi.org/10.1090/S0894-0347-1991-1102580-2
MathSciNet review: 1102580
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 58F05, 53C15, 57N10, 57R15

Retrieve articles in all journals with MSC: 58F05, 53C15, 57N10, 57R15


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1991-1102580-2
Article copyright: © Copyright 1991 American Mathematical Society